Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 11, Number 1
HTML articles powered by AMS MathViewer

Some boundary properties of function algebras
H. S. Bear PDF
Proc. Amer. Math. Soc. 11 (1960), 1-4
Intrinsic characterizations of some additive functors
Charles E. Watts PDF
Proc. Amer. Math. Soc. 11 (1960), 5-8
Modularity relations in lattices
R. J. Mihalek PDF
Proc. Amer. Math. Soc. 11 (1960), 9-16
Upper and lower complementation in a modular lattice
S. P. Avann PDF
Proc. Amer. Math. Soc. 11 (1960), 17-22
Splitting criteria for modular lattices
L. Aileen Hostinsky PDF
Proc. Amer. Math. Soc. 11 (1960), 23-28
Finite dimensional central division algebras
S. A. Amitsur PDF
Proc. Amer. Math. Soc. 11 (1960), 28-31
On the absolute summability of a Fourier series and its conjugate series
Fu Cheng Hsiang PDF
Proc. Amer. Math. Soc. 11 (1960), 32-38
Compact linear transformations
C. T. Taam PDF
Proc. Amer. Math. Soc. 11 (1960), 39-42
Algebraic division ring extensions
Carl Faith PDF
Proc. Amer. Math. Soc. 11 (1960), 43-53
Functional equations involving a parameter
M. Altman PDF
Proc. Amer. Math. Soc. 11 (1960), 54-61
An uncountable set of incomparable degrees
J. R. Shoenfield PDF
Proc. Amer. Math. Soc. 11 (1960), 61-62
The existence of surfaces of constant mean curvature with arbitrary Jordan cuves as assigned boundary
Helmut Werner PDF
Proc. Amer. Math. Soc. 11 (1960), 63-70
On complete semimodules
V. Ray Hancock PDF
Proc. Amer. Math. Soc. 11 (1960), 71-76
Sums of stationary random variables
Enders A. Robinson PDF
Proc. Amer. Math. Soc. 11 (1960), 77-79
On closed operators with closed range
J. T. Joichi PDF
Proc. Amer. Math. Soc. 11 (1960), 80-83
Hausdorff transforms of bounded sequences
J. H. Wells PDF
Proc. Amer. Math. Soc. 11 (1960), 84-86
Lipschitzian parameterizations and existence of minima in the calculus of variations
George M. Ewing PDF
Proc. Amer. Math. Soc. 11 (1960), 87-89
The Taylor and other methods of summability
Donald E. Moser PDF
Proc. Amer. Math. Soc. 11 (1960), 90-96
Hausdorff-analytic functions of matrices
Walter O. Portmann PDF
Proc. Amer. Math. Soc. 11 (1960), 97-101
A sufficient condition for a matric function to be a primary matric function
Walter O. Portmann PDF
Proc. Amer. Math. Soc. 11 (1960), 102-106
A martingale inequality and the law of large numbers
Y. S. Chow PDF
Proc. Amer. Math. Soc. 11 (1960), 107-111
Characterizations of convex sets by local support properties
F. A. Valentine PDF
Proc. Amer. Math. Soc. 11 (1960), 112-116
On the primitivity of Hopf algebras over a field with prime characteristic
Edward Halpern PDF
Proc. Amer. Math. Soc. 11 (1960), 117-126
Some global properties of hypersurfaces
Robert E. Stong PDF
Proc. Amer. Math. Soc. 11 (1960), 126-131
Immersion of manifolds of nonpositive curvature
Barrett O’Neill PDF
Proc. Amer. Math. Soc. 11 (1960), 132-134
Generalized cells in generalized manifolds
Kyung Whan Kwun and Frank Raymond PDF
Proc. Amer. Math. Soc. 11 (1960), 135-139
Existence of invariant bases
Ellis Kolchin and Serge Lang PDF
Proc. Amer. Math. Soc. 11 (1960), 140-148
Imbedding decompositions of $E^{3}$ in $E^{4}$
R. H. Bing and M. L. Curtis PDF
Proc. Amer. Math. Soc. 11 (1960), 149-155
On a problem of Wolk in interval topologies
T. Naito PDF
Proc. Amer. Math. Soc. 11 (1960), 156-158